[Reactivation of hepatitis B infection due to glucocorticoids].
Аннотация
A 55-year-old female started treatment with prednisone for peripheral facial nerve paralysis. After three months she was admitted to hospital with suspected cholecystitis. However, while in hospital her liver function deteriorated. Virological tests showed she had a hepatitis B infection. Another patient, a 71-year-old male, was treated with prednisone for polymyalgia rheumatica. A few weeks after starting therapy he was admitted to hospital with general malaise and weight loss. Laboratory results showed elevated values of liver function tests. Viral serology was positive for hepatitis B infection. Both patients proved to have reactivation of hepatitis B due to using prednisone. Neither patient had received preventive antiviral therapy. In patients with chronic hepatitis B infection, preventive antiviral therapy should be started before treatment with glucocorticoids is initiated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.